# SDR VNAA202206101111

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 27,106 hours, 20,331 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Adhesive
- Condition: Odor
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL COMING FROM FWD CLOSET / T/S BURNING SMELL CHECKED CLOSET LT,GALLEY HEATER/FAN, PACKS,AVIONICS FANS,RECIRC FANS,APU AND WIFI IAW CRJ FIM 21-22-00-810-806-A01 FOUND NO DEFECTS FOR LISTED ITEMS SMELL STILL PRESENT SEE NEXT ITEM FOR FURTHER MX. CONTINUED T/S FROM MAINTENANCE RELIEVED. NOTED SMELL DESPITE COLD AND DARK FOR HOURS. FOUND DOUBLER ADHESIVE  INSTALLED IN WARDROBE FLOOR TO BE WET, CAUSING SMELL. CLEANED WET SEALANT IAW CRJ700 CMM 25-29-06. DOUBLER TEMPORARILY SECURED.
